# SDR ASAA2017102322387

- Difficulty date: October 23, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 58,856 hours, 26,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A248823
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY BS 1088 BULKHEAD CUTOUT FOR APU INLET DUCT HAS AREAS OF CORROSION ON THE VERTICAL STIFFENER.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED, FABRICATED, AND INSTALLED A NEW STIFFENER IAW SRM 51-40-02-0G-0, 51-30-01-0G-0, 53-80-08-1A.
